# SDR MWEA95449

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9959073
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE INTERCOSTAL BELOW THE CUSP ANGLE AT STA 408 CRACKED.  INSTALLED A FABRICATED INTERCOSTAL IAW SRM 53-01, PG 1.
